# SDR UPS96205909

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED STA 300 AT STR 23R HAS CORROSION AT FRAME ATTACH POINT.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-40-2, 53-10-3 AND 51-30-2.
